As the relentless push to vaccinate the world’s population with the experimental COVID-19 jab continues, we are constantly being reminded why this is such a bad idea. Case in point: A 13-year-old Michigan boy died of a cardiac event just days after getting his second dose of the Pfizer vaccine.
Although we can’t say with complete certainty there was a cause and effect here, the signs are pretty clear: Jacob Clynick was a healthy young man who was not taking any medication when he received his second dose of the shot on June 13 at Walgreens three weeks after getting his first dose.
Less than three days later, the boy was dead. Initial autopsy results show that his heart was enlarged and surrounded by fluid. These are the hallmarks of the myocarditis that has been seen in several other young boys and men following the shot. If this is a coincidence, it’s a pretty big one.
Even CNN has admitted that at least seven boys aged 14 to 19 have suffered from a rare type of heart inflammation after getting their COVID-19 shot. Many of these young men fared better than Jacob, recovering after spending some time in the ICU, but there’s no question that they and their families underwent some deeply worrying times, and there could be long-term damage.
The numbers are so high that they can no longer be ignored, with health officials reportedly looking into the link between myocarditis heart inflammation and COVID-19 jabs. Overall, hundreds of others, mostly those in their teens to 30s, have also experienced myocarditis or pericarditis, after their second dose. The CDC says that the number of cases seen in the 16-to-24 age bracket is higher than expected – which would seem to indicate they were expecting some people to have this reaction despite constant reassurances it’s safe – yet still rare. That’s surely little comfort to these boys and their loved ones.
CDC Director Dr. Rochelle Wolensky claims her own children have received the shot, but she said the CDC “will present details about more than 300 confirmed cases of myocarditis and pericarditis reported to the CDC and FDA among the over 20 million adolescents and young adults vaccinated in the United States.”
A meeting is expected to be held later this week between the CDC and vaccine advisers after being pushed back because of the new “Juneteenth” holiday.
Experts want more information before vaccinating kids
A member of the FDA Vaccines and Related Biological Products Advisory Committee, Dr. Cody Meissner, warned: “Before we start vaccinating millions of adolescents and children, it’s so important to find out what the consequences are. I do not feel we can justify [an emergency use authorization] including children.”
Meissner, who is a pediatrics professor at Tufts University School of Medicine, said that there have been four hospitalizations due to COVID-19 for everyone one million children infected, which is a very low rate and does not qualify as an emergency.
Meanwhile, the World Health Organization’s website only says that the vaccine is safe for those aged 18 and older. WHO Head Tedros Adhanom Ghebreyesus has called on wealthy countries to postpone their plans to vaccinate kids and teens and instead donate their shots to adults in low-income countries where there are shortages.
Clynick’s aunt, Tami Burages, drew a lot of attention for posting about her nephew’s death on Twitter. She said that while she believes the shots are saving “millions of lives,” she doesn’t want to see any child being a “sacrificial lamb” and that Jacob would be alive today if he hadn’t received his second shot.
Unfortunately, many parents are feeling pressured to get their children vaccinated despite no one truly knowing the risks, and it’s only a matter of time before schools start requiring kids to be vaccinated to attend. It is an absolute tragedy to see otherwise healthy young people die so needlessly, and the social pressure and virtue signaling that is going on right now surrounding this deadly vaccine is shameful. When will this madness stop?
Sources for this article include:
13-year-old Michigan boy dies 3 days after second Pfizer COVID-19 jab – NaturalNews.com